Multipliers of Lipschitz Spaces on Zero Dimensional Groups.
Mathematische Zeitschrift, Tome 176 (1981), pp. 485-488
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__176_183657,
author = {Walter R. Bloom},
title = {Multipliers of {Lipschitz} {Spaces} on {Zero} {Dimensional} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {485--488},
year = {1981},
volume = {176},
zbl = {0455.43002},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183657/}
}
Walter R. Bloom. Multipliers of Lipschitz Spaces on Zero Dimensional Groups.. Mathematische Zeitschrift, Tome 176 (1981), pp. 485-488. http://geodesic.mathdoc.fr/item/MZ_1981__176_183657/